Thread: weird fluid while aspirating
05-13-2005, 07:05 AM #1
weird fluid while aspirating
I was doing a injection this morning and while aspirating the plunger came back very easily(.4 cc)-I have b12 in to cut the prop so I could not tell what the fluid looks like-seems to be reddish in colour but not as dark red as blood.
I felt the spot and there seems to be a bit of a lump-I had a very painful injection there about a week and a half ago and there is a lump there but it is only noticable when I push down and massage it. Feels like a small ball.
What should I do now?
Bye the way I obviously did not proceed with the shot
What could have caused this?
Can I inject it back into my body in another location?
05-13-2005, 01:20 PM #2
05-13-2005, 01:21 PM #3
wat i would do is wait it out.. see what happens and if it goes away..
05-13-2005, 01:21 PM #4
might have went through a vein and got a little blood in the syringe, where were u shootin it
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)